# SDR MWEA981090

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AIRCRAFT TOOK MULTIPLE BIRD STRIKES AND RETURNED TO MKE.  MKE MTC COMPLETED A BIRD STRIKE INSPECTION AND NO DAMAGE WAS FOUND.  REMOVED TWO STRIKE MARKS.
